Facebook Pixel
EmpowHER Guest

After taking Postinor, can I conceive after 2 days when I ovulate?

By Anonymous June 30, 2016 - 5:59am
Rate This

I had unprotected sex with another friend a few days to my ovulation and took Postinor .I would like to conceive with my man on my ovulation day which is 2 days since I took the pill. Is there a chance for me to conceive then?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for coming to us with your question regarding your ability to conceive just days after taking Postinor 2.

I am afraid you will not conceive this month. Postinor 2 prevents pregnancy by preventing ovulation. By taking the pill before you ovulated, you will not ovulate this month.

The pill will be out of your body within the next two weeks, so wait until next month.
You will know it worked once you have vaginal bleeding or your period. The pill can cause menstrual cycle irregularities. If you do not have any bleeding within three weeks of taking the pill, test for pregnancy.


June 30, 2016 - 8:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!